# SDR AALA200801688

- Difficulty date: June 23, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT EXIT SIGNS AT LT AND RT OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT EXIT SIGNS AT LT AND RT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
